Lake Arthur, LA
A 35-year-old female asked:
Took 10 mg lexapro 5 mg of buspar one day. took 5 mg lexapro 2.5 mg buspar 2 days. today is 3rd day off it. burning sensations through body. leg cramps. is this some bad side effects im having from these medications? same affects when took paxil
1 doctor answer • 1 doctor weighed in
Family Medicine 58 years experience
Discuss with MD: It is very hard for us to answer your question as we don't know your history as to why you were taking the two meds and for how long.It is not from the drugs as you are off these for three days.If your symptoms persist then discuss with your treating doctor or Psychiatrist
Created for people with ongoing healthcare needs but benefits everyone.
483 viewsAnswered >2 years ago
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.